| Model Number |
HEM1 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.Additional fda product code: dqe, qaq, mud, dxn, dsb, qms, fll.
Event or Problem Description
It was reported that during use, a hemosphere monitor displayed inaccurate pressure values.The monitor was on a sales rep and showed a systolic blood pressure that was 90-100mmhg above the expected values.There were no patient injuries.The device is available for evaluation.
Additional Manufacturer Narrative
Additional information of the event was received during follow up with clinical field representative.The clinical field representative had inaccurate values when testing the hem1 monitor with a new fingercuff while using the same pc2k cable and module that was used in the event.He then plugged the same fingercuff, pc2k cable, and module into other monitors and had accurate values.
Additional Manufacturer Narrative
A product evaluation was completed on the returned monitor.The reported event was unable to be confirmed.Monitor displayed normal blood pressure readings and waveform while connected to a known working hemcsm10, hempc2k, hrs and simulator.There were no visible physical damage and no error messages observed.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.The reported issue could not be confirmed with product evaluation and no product nor process malfunction was identified.A device history record review was completed and documented that device met all specifications upon distribution.